# SDR AALA20140731006

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 71,507 hours, 37,600 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59306103
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE SKIN & SPAR DAMAGE.  REPAIRED DAMAGED FASTENER HOLES IAW EA MD80-55-035970.
